On the connectedness of self-affine tiles
Publication in refereed journal


Times Cited
Web of Science55WOS source URL (as at 04/03/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractLet Tbe a self-affine tile in R-n defined by an integral expanding matrix A and a digit set D. The paper gives a necessary and sufficient condition for the connectedness of T. The condition can be checked algebraically via the characteristic polynomial of A. Through the use of this, it is shown that in R-2, for any integral expanding matrix A, there exists a digit set D such that the corresponding tile Tis connected. This answers a question of Bandt and Gelbrich. Some partial results for the higher-dimensional cases are also given.
All Author(s) ListKirat I, Lau KS
Journal nameJournal of the London Mathematical Society
Year2000
Month8
Day1
Volume Number62
PublisherLONDON MATH SOC
Pages291 - 304
ISSN0024-6107
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-05-03 at 00:56